# SDR DALA2020040302147

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 63,113 hours, 23,280 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3752 - MISC - DURING APPROACH AT FLAPS 5 LE FLAPS TRANSIT LIGHT ILLUMINATED. LE FLAP TRANSIT EXTINGUISHES AS FLAP HANDLE MOVED BEYOND FLAP 5. EMERGENCY WAS DECLARED. MAINTENANCE REPLACED LE SLAT #1 OUTBOARD SENSOR AS PER B 737 AMM 27-88.. OPERATIONAL TEST OK, AIRCRAFT RETURNED TO SERVICE.
